Free Shipping for Orders $59.99 or more

Gripex Hot Lemon Flavor 12 sachets

Gripex Hot Lemon Flavor 12 sachets

Regular price
$13.99
Sale price
$13.99
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

Description

 

Gripex Hot , a powder for oral solution, is a multi-component drug with antipyretic, analgesic and nasal decongestant properties.

 

Composition

 

The active substances are: paracetamol 650 mg, ascorbic acid 50 mg, phenylephrine hydrochloride 10 mg,

The excipients are: aspartame (E 951), sucrose, citric acid, sodium citrate, lemon flavors, potassium acesulfame (E 950), quinoline yellow (E 104).

 

Dosage

 

Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

Adults and children over 12 years of age: 1 sachet every 4-6 hours (maximum 6 sachets a day). The contents of the sachet should be dissolved in a glass of hot water.

The drug can be used regardless of meals.

Gripex Hot should not be used for more than 3 to 5 days without medical consultation.

 

Action

 

Gripex Hot has an antipyretic and analgesic effect and reduces nasal congestion, so it soothes symptoms of colds, flu and flu-like diseases.

 

Indications

 

The indication for the use of the drug is to alleviate the symptoms of colds, flu and flu-like infections such as: fever, headache, throat, muscle pain and joint pain, as well as symptoms of rhinitis occurring in colds, flu.